# SDR PCAA0308099

- Difficulty date: August 13, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 32,404 hours, 36,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FOUR RED FLOOR EMERGENCY LIGHTS AT ROW 4 WERE FOUND TO BE INOPERATIVE. ALSO, FORWARD AND AFT LEFT AND RIGHT UPPER SIDEWALL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. EMERGENCY LIGHTING SYSTEM WAS TROUBLESHOT AND A BURNT WIRE ON A POST CONNECTOR FOR POSITION 500 POWER SUPPLY WAS FOUND. POWER SUPPLY WAS REPLACED AT POSITION 500. ALSO FOUND WAS A BAD DIODE FOR THE RED FLOOR LIGHTS. DIODE WAS REPLACED. ALL EMERGENCY LIGHT BATTERIES WERE REPLACED DURING TROUBLESHOOTING.  OPERATIONAL CHECK OF ALL EMERGENCY LIGHTS WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
